# SDR SWAA2013050615629

- Difficulty date: April 12, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 34,266 hours, 22,955 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 5940742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN FRAME WING TO FUSELAGE FITTING CRACKED AT 661, LONG 22R.  REMOVED AND REPLACED FITTING IAW SRM & DWG.
